# SDR AALA202510147223

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 61,184 hours, 28,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT LIGHTS AT 24ABC AND 25 ABC INOP. MAINTENANCE FOUND ESPU CONNECTOR AT SEAT 24ABC AND 25ABC DISCONNECTED. RECONNECTED IAW ESPM 20-44-10.
